# SDR YENA2022050300437

- Difficulty date: May 1, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N972JT
- Make and model: Airbus A321-231
- Aircraft serial: 07455
- Aircraft time: 19,312 hours, 6,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 321431
- Part serial: 863257
- Condition: Failed
- Location: 10wl
- Part time: 3,512 hours, 1,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FAULT EPSU EMERGENCY POWER SUPPLY UNIT SHOWED MESSAGE BAT/EPSU 10WL,11WL, AND 15WL IN THE PASSENGER CABIN; REF AEROMAN NR 2022-218602 WO 2022 117/1REMOVED AND REPLACED SERVICEABLE BATTERY EPSU IN POSITION 10WL P/N: 3214-31 S/N: 863257 AT FWD GALLEY AREA, 11WL  P/N: 3214-31 S/N: 885500 AFT LH MID-CABIN AND 15WL P/N: 3214-31 S/N: 873375 FWD LH MID CABIN IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A . PERFORMED OPERATIONAL TEST IAW AMM 33-51-00-710-001. THE TEST IS OK.
